# SDR ASAA2022122741307

- Difficulty date: December 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,662 hours, 17,033 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G7404124
- Part serial: 28455
- Condition: Inoperative
- Location: Hf Comms
- Part time: 15,422 hours, 4,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 AND HF 2 RADIO CHECK PER MAINTENANCE CONTROL DID NOT PASS. GROUNDED - YES. REMOVED & REPLACED RADIO TUNING PANEL REF B737-800 AMM 23-12-41 & PERFORMED RTP INOP DISPLAY TOGGLE FOR BOTH HF1 & 2 REF AMM 23-12-41-800-802.
